# SDR FDEA201610293744

- Difficulty date: October 29, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 61,869 hours, 20,941 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1879421
- Condition: Dirty
- Location: A/C Pack
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT ATTITUDE, FL 330, STRONG FUEL ODOR IN COCKPIT,  PACKS 1 & 3 RUNNING (2 OFF).    SEEMED TO INCREASE WITH INCREASE IN SELECTED TEMP.  INSPECTED APU FOR FUEL LEAKS. NO LEAKS NOTED IAW MM  21-54-03-2.  REMOVED AND REPLACED NR 1 AND 3 WATER SEPARATOR CONICAL COALESCERS. RAN ALL THREE PACKS  FULL HOT WITH NO EVIDENCE OF ANY ODOR.  OK FOR  SERVICE.
